# SDR P5CA9600378

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tip Shroud
- Condition: Delaminated
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INLET FAN BLADE TIP SHROUD DELAMINATED AT 5:30 POSITION.  REPAIRED DELAMINATION AND APPLIED ADHESIVE IAW SRM 72-33-01.
